Wednesday, August 12, 2020

Comments by angelaclaire1972

Showing 1 of 1 comments.

  • just need some advice was wrongly diagosed with bipolar with psychosis many back in the mid 90s, been on ani psychotics for yrs but non agreed with me, fatty liver, or kidney issues or muscle twitches, or palpitations back in 2005/6 put me on on quetiapine a wonder drug and a safe alternative , horrendous tablets upon tablets for side effects, doc just kept increasing it right upto 600mg and i was in trouble i couldnt function i kept asking him to tak me o it and all i got was youll be unststable ,eventually convinced doc he needed to start reducing the quetiapine , i managaed, many of the symptoms eased, my confidence came back things improved even doc was quite pleased he couldnt believe the improvent, it took months but now im down to 50 and have been stuck there for 4 months, mentally im well, and i even got an apology of the psychiatrist who says i was mis diagnosed but thats another story, but anyway i began having siezures about 4 months ago, firs tthey said epilepsy then not, the brain bleed and anurism whicl led to brain opp decided no clot and siezures werent epilepsy, then stomach issues, bowel issues now waiting another colonoscopy, then food intolerances cant take most tablets cos ive developed allergy to lactose and gluten oats, margarine, and everythign else , i was physically healthy befre the reduction and in the last yr months cant see to drive, cannt eat much of anything, can no longr take most antibiotics or pain relief ive suddenly found myself unavble to take anti histamines and to top it all ive developed a sash all over my abdomen, but i sleep very well, i dont know what to do, ive changed my diet, im gluten, dairy, low fibre,no fat diet but worry ill end up with a nutrition defieciency if i cut much else out just to prevent pain esp after eating, food intolerance test showed i had loads of allergies which i had never had before, i have muscle twitches and facial spasms which i never had, i lose feling in one on my legs which is new, i cant see propery but that has been over a year now but means i can no longer drive, my hair has become brittle and my teeth are crumblinig but i sleep well, i just dont know what to settle things down, the doc doesnt know what to do keeps giving me pain relief which i cant take cos they contains lactose and makes me not very well i read this article and its brilliant but like reading about whats happening to me, and i wonder if all the recent stuff with digesttion, siezures, pain, muscles twitches, blurred vision etc etc cna be down to the quetiapine asi been on it 14yrs at dose of 600mg and for last yr been reducing it, as i knew it was making me ill, it took me 3 yrs to find a doctor willing to try, a further yr to find a psychiatrist after not havinig one for 16yrs, to re evaluate me and remove the diagnosis and i seem to be almost there but not quite as the pain is now getting to me any idea, suggestions or help